KIT | KIT-Bibliothek | Impressum

Lifting mathematical programs with complementarity constraints

Stein, O.

Abstract:
We present a new smoothing approach for mathematical programs with complementarity constraints, based on the orthogonal projection of a smooth manifold. We study regularity of the lifted feasible set and, since the corresponding optimality conditions are inherently degenerate, introduce a regularization approach involving a novel concept of tilting stability. A correspondence between the C-index in the original problem and the quadratic index in the lifted problem is shown. In particular, a local minimizer of the mathematical program with complementarity constraints may numerically be found by minimization of the lifted, smooth problem. We report preliminary computational experience with the lifting approach.


Zugehörige Institution(en) am KIT Institut für Operations Research (IOR)
Publikationstyp Zeitschriftenaufsatz
Jahr 2012
Sprache Englisch
Identifikator DOI: 10.1007/s10107-010-0345-y
ISSN: 0025-5610
KITopen ID: 1000027502
Erschienen in Mathematical Programming
Band 131
Heft 1-2
Seiten 71-94
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page